# SDR A6WA200740310

- Difficulty date: June 16, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 17,177 hours, 16,364 cycles
- Engine: Ge CF343B1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P449
- Condition: Smoke
- Location: Aft
- Part time: 19,596 hours, 19,602 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TRANSFERRING BLEEDS TO APU, THERE WAS A FAINT ODOR IN THE COCKPIT, ENGINES AT IDLE, (SMOKE TOILET) MESSAGE ON ED 1.  MESSAGE CLEARED ON RUNWAY.  FA REPORTS SMOKE AT CEILING AT ROW 11 AND 12.  REPORTS SMOKE AT CEILING AT ROW 11 AND 12 REMOVED AND REPLACED APU ASSEMBLY IAW 49-10-00.  OPS LEAK CHECK GOOD.  (K)
